# SDR FDEA201305311154

- Difficulty date: May 31, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N970FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28166
- Aircraft time: 61,321 hours, 19,363 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N33124
- Condition: Misrepaired
- Location: Bs 395-418
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BS 395-418 BETWEEN S2-4L MISREPAIRED.   REPAIRED IAW EA F-5330-T0300578.  MAJOR REPAIR
